Page 2 of 2

Re: Profound but maybe temporary effect!

Unread postPosted: Wed Dec 28, 2016 12:38 pm
by Angrydude00
Yeah, I had side effects too. Dry mouth, some tremor. I felt kind of cracked-out and overexcited/anxious. It's funny because doctors tell you, "you have anxiety" or "It's your depression" but Bupropion induced anxiety AND my libido. And I'm not kinda sorta sure. It really does work. I think wonder why and how that helps us figure out what to do here. But the larger, initial spike in sex drive dissipated along with the side effects. Now I'm just maintaining. I'm so tempted to bump it up from 150mgs to 300mgs but I'm a bit cautious with taking anything that effects the brain at this point.

Re: Profound but maybe temporary effect!

Unread postPosted: Wed Dec 28, 2016 9:04 pm
by GIXXER
What would you currently rate your sex drive at?

Re: Profound but maybe temporary effect!

Unread postPosted: Thu Dec 29, 2016 6:10 am
by Angrydude00
Normally, it's like 15-20%. For the first week of taking Bupropion, I would say I was at like 75%! Now it's tapered down to around 35-40%. It's pretty underwhelming at the moment. It's really hard to put those into perspective with percentages but I would say that's pretty accurate. I don't think that I'll continue taking it because I'm afraid of making this all worse in the long run. A big part of me kinda wants to try going from 150mgs to 300mgs though...The temptation is definitely there.

Re: Profound but maybe temporary effect!

Unread postPosted: Thu Dec 29, 2016 6:14 am
by GIXXER
Maybe try cycling or low dosing it.

Re: Profound but maybe temporary effect!

Unread postPosted: Thu Dec 29, 2016 6:22 am
by Angrydude00
GIXXER wrote:Maybe try cycling or low dosing it.


That's not a bad idea. Actually, 150mgs is considered a low dose. But I do think the answer lies in why this drug has somewhat of a positive effect. We really need more professional help on the subject. Ghost is kind of a Godsend, really.

Re: Profound but maybe temporary effect!

Unread postPosted: Thu Dec 29, 2016 6:54 am
by GIXXER
I was seeing some positive results when low dosing paxil. I would take a quarter pill every Monday, and Thursday night.

Re: Profound but maybe temporary effect!

Unread postPosted: Thu Dec 29, 2016 8:53 am
by Angrydude00
GIXXER wrote:I was seeing some positive results when low dosing paxil. I would take a quarter pill every Monday, and Thursday night.


Strange...This is all very confusing. The fact that we can have SOME relief temporarily from various things is a sign that this may be able to be resolved with the proper plan. I'm VERY weary about using an SSRI ever again in my life. I would be really interested in hearing about the long term results of your low frequency/dose SSRI treatment.